# SDR FDEA2018091172421

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 30,879 hours, 17,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A5397426320400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CRGO COMPARTMENT FRAME 66 -Y805 LONGITUDINAL PROFILE CRACKED. REMOVED AND REPLACED LONGITUDINAL PROFILE AT BULK CARGO COMPARTMENT FR66 Y-805 IAW SRM 51-40-21 CAT "A" MAJOR REPAIR.
